# SDR CALA2023102703196

- Difficulty date: October 21, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N36476
- Make and model: Boeing 737-900ER
- Aircraft serial: 38703
- Aircraft time: 33,027 hours, 11,742 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2600 · Fire Protection System
- Part: Engine
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, M, O
- Precautionary procedure: E, F

## Discrepancy

ENG 2 FIRE/OVHT INDICATIONS DURING ENGINE START. R BOTTLE DISCHARGED C/W GMM 09-10-05 IDT FOR #2 ENGINE FIRE BOTTLE. FIRE BOTTLE WEIGHT & P/N CHECKED COMPLETED UP TO AND INCLUDING AMM 26-21-01-400-801 STEP 3.G.(8)(H). R&R FIRE BOTTLE FOR ENG #2, INSTALL WENT TO STEP 3(G)(8)H, REF 26-28-01-400-801. **CORRECTION** REF 26-21-01-400-801. CORRECTED FOR INSPECTION ADD. ADDED FOR INSPECTION ADD. PERFORMED REQIURED IDT INSP FOR THE REMAINDER OF RIGHT FIRE BOTTLE INSTALLATION AND OPS CHECK. REF AMM 26-21-01-400-801 STEP 3.G (8) (I) TO FINISH. FINISHED INSTALLATION OF ENGINE #2 FIRE BOTTLE FROM STEP 3.G.(8).(I). TO END.
